# SDR YENA201809140664

- Difficulty date: September 14, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 59,713 hours, 21,610 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON SHEAR TIE FR 31 AND BTW STR 40R TO STR 41R IN FWD CARGO COMPARTMENT; REPLACED SHEAR TIE FR 31 AND BTW STR 40R TO STR B41R IN FWD CARGO COMPARTMENT IAW SRM SRM 51-72-11 DWG 53231534 AND D53231712 ALL WORK ACCOMPLISHED ON NR 2018-250324.
